Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homeomorphisms with polyhedral irregular sets. I


Authors: P. F. Duvall and L. S. Husch
Journal: Trans. Amer. Math. Soc. 180 (1973), 389-406
MSC: Primary 57A35
MathSciNet review: 0321096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Homeomorphisms on open manifolds with polyhedral irregular sets are studied. For high dimensions, necessary and sufficient conditions for certain codimension three irregular sets to be tame are given. Several examples of homeomorphisms with wild irregular sets are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A35

Retrieve articles in all journals with MSC: 57A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0321096-X
Article copyright: © Copyright 1973 American Mathematical Society